Dealing with bone loss / demineralization and reduced blood circulation

If you can i would get your vitamin d levels taken before supplementing to be sure. That’s a hard sup to take and get right. Theres more than likely something else going on that it is not allowing you to take it. Probably, gut, inflammation, nerve response or autoimmune etc. Any healthy person can eat vitamin d like candy with not much to worry about. I have found that when my digestion is doing better I can handle supps better including vitamin d. When I am able to take it the benefits are quite outstanding. Better mood sleep , cognition.

Right. I have another blood test coming up soon. I’m able to get sunlight for 30-60 minutes with no new symptoms, so it’s likely due to my digestion issues.

How did you fix your digestive issues?

There’s no easy answer for that. Whatever you’re comfortable living with there’s an option for. Cutting out reactive foods is the best for me, which is mostly junk food which isnt so hard to do. But I still have issues(ibs)because I’m not willing to give it all up(gluten , dairy, fruit), but at times they are managed or the symptoms are milder.

Hi. I recall that I had elevated calcium levels in my blood. 10.4 (Upper range is 10.3).
I’m suspecting I might have a vitamin D issue (Maybe hypercalcemia). I was taking 5000 iu daily from Dec - Mar and went to Florida (Got plenty of sunlight) recently. I was also getting tons of sunlight every single day.

I will avoid getting sunlight and stop all supplements immediately. I have a bloodtest on 6/3, so hopefully the results will give me more answers.

Something I’m worried about is if the bloodtest shows vitamin d deficiency. Then am I screwed?

I wouldn’t jump the gun and say you’re screwed my friend.

I think nearly half of all Americans are VitD deficient.

I also recently found out I’m deficient, and have begun supplementing.

If anything I like to think proper supplementation should improve some of your symptoms. At least that’s what I’m hoping for.

Does your body show any heightened inflamation markers? I’m diagnosed with colitis and one of the symptoms is lower back pain & joint pain. I don’t particularly have either, but I’ve noticed an increase in my joints popping recently.

I’m hoping I can stop the popping as well by supplementing with VitD and reducing my malabsorption by treating my colitis.

However, I would caution before you take my path and diagnosis. I actually had a colonoscopy where a gastroenterologist confirmed ulcers and inflammation in my colon.

I’m definitely sure vitamin d supplementation gave me heart palpitations and bone pain. I think it is an aromatase inhibitor. I’m thinking that I have some estrogen issue.

I’m not an expert on hormonal stuff my man. I’m not aware of VitD being an Aromase Inhibitor, but I could be wrong. However, it is a very essential vitamin that facilitates many bodily functions.

A couple of quick search results shows they’ve considered VitD as a treatment for Aromase-Inhibitor Induced Musculoskeletal Issues.

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4093343/

How long were you supplementing with VitD before you had symptoms? Was there anything else in your supplement? Mine, for example, has Vitamin K2 (MK-4 and MK-7) which is supposed to help guide the excess VitD in the proper places like your bones and teeth (AFAIK! I’m learning this shit freshly new just as you are)

I’m not sure if VitD supplementation can cause heart palpitations, but then again anything is possible. When you say palpitations, do you mean like your heart was skipping a beat or it was beating fast or that you could feel your heartbeat more easily than before.

I believe your best bet is to

  1. Stay calm as possible and try not to pay so much attention to your daily symptoms. Unless something REALLY tangible is happening

  2. See actual doctors and do more testing to get a better understanding of if you have any other imbalances or deficiencies in your system.

I could feel my heartbeat.

I also have elevated blood calcium levels, so I think that may have caused the heart palpitations.

Prior to taking fin, I took 5000iu daily for 3 months. Post fin, I sunbathe daily.

I don’t think feeling your heart beat, as uncomfortable it is, is a legitimate symptom most doctors worry about.

I believe arrhythmia and tachycardia (fast) and brachycardia (slow heartrate) are usually what’s concerning.

i think you need to give yourself more time. most important thing you can do is get good sleep, and get some moderate exercise if you can handle it.

I would also highly recommend speaking to a cognitive behavioral therapist. this helped me a lot.

Right, but I’m suspecting it has to do with my high blood calcium levels. After taking that supplement, I needed to urinate a lot more than normal, which probably means my kidneys were working hard to remove the calcium in my blod.
I’m also suspecting that I have osteoporosis and/or osteoarthritis.
I need to see a rheumatologist ASAP.

You have only slightly elevated calcium levels. Ive had it too but overanalyzing your blood results with the help of wikipedia will not take you anywhere. I see this all the time “this happens. Then x will increase and y will downregulate”. In 99 percent of the cases its probably wrong even if one is 100 percent convinced. No idea to speculate. Somtimes its necessary to listen at the doctors

1 Like

A month after stopping fin, I lost a ton of weight. Could that have spiked my vitamin d levels?

Did you have any of the symptoms of hypercalcemia such as bone pain, abdominal pain, frequent urination?

Yes i had, especially bone pain. But even if its symptoms on hypercalcemia i believe it depend on other things. Believe it or not i got it down from psychdrugs. Im convinced most of these physical problems are due to inbalanced brain chemicals, but its my opinion

Do you eat much yoghurt? I mean is it really a good idea when you say you want to lower calcium.

Right. Im trying to avoid high calcium foods now. No dairy and vitamin d supplements.

So I’m assuming these symptoms cleared up for you, is that correct?

Sounds good you try to eliminate it.
On the other side you have the sun.
Yes they cleared up. I felt like a skeleton in the worst time but it may have been psychiatric medication may have reversed it. Of course i dont recommend to take pills without thinking but i just give my story
But socializing is very powerful for the brain, without side effects except covid19 possibly😁

Which hormone does the antidepressant target?

Have taken different but increased norepinefrin or slightly decreased dopamine and serotonin levels has been good for me, especially the last but a bit too early to evaluate completely. But i dont know the exact mechanisms, the doctor has probably much more knowledge than i can see on google

Ah, I see.

Out of curiousity, how long did the bone pain last?